# SDR QMLA2012011912008

- Difficulty date: January 19, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 13,885 hours, 56,401 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bolt
- Condition: Broken
- Location: T/R Gearbox
- Part time: 9,393 hours, 578 cycles
- Component: Gearbox, Bolkms
- Component part number: 4639003007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ZONE 4 INSPECTION IAW AMC AAIP, WHICH REQUIRES AN INSPECTION OF THE TAIL ROTOR GEARBOX FOR PROPER TORQUE OF ATTACHING HARDWARE.  DURING THIS INSPECTION, ONE BOLT BROKE WITH MINIMAL EFFORT.  REMOVED THE TAIL ROTOR GEARBOX TO INSPECT AND FOUND TWO MOUNTING STUDS LOOSE IN THE GEARBOX CASE.  NO OTHER DAMAGE TO THE GEARBOX OR ACFT STRUCTURE WAS FOUND.
